# SDR SWIA2021062859043

- Difficulty date: April 12, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR FS320 FRAME CORRODED (MARKED)      (C-CHECK RO 6/22/2021)     REMOVED AND REPLACED PAX DOOR FS320.00 FRAME. REF. CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV N. / PRESSURE CHECK GOOD . OPS CHECK GOOD / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
